# SDR ASOA201101403

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 23,140 hours, 20,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR 2, EMERGENCY LIGHT INOP.  RELAMPED RT EXTERIOR NR 2 EMERGENCY LIGHT AS REQUIRED. OPS CK GOOD IAW AMM 33-51-00.  RELAMPED RT EXTERIOR NR 2 EMERGENCY LIGHT AS REQUIRED.  OPS CK GOOD IAW AMM 33-51-00. (CLOSED)
